A Note on a Theorem of Aumann and Dreze

Moldovanu, Benny

URL: http://ub-madoc.bib.uni-mannheim.de/18159
Document Type: Article
Year of publication: 1989
The title of a journal, publication series: International Journal of Game Theory
Page range: 471-477
Place of publication: Heidelberg
Publishing house: Physica-Verl.
ISSN: 0020-7276
Publication language: English
Institution: School of Law and Economics > Microeconomics and Finance (von Thadden (2004-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item